# SDR BAQA093683

- Difficulty date: March 7, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N912TG
- Make and model: Bolkms BK117B1
- Aircraft serial: 7174
- Aircraft time: 9,394 hours
- Engine: Lyc LTS101*
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 430110217
- Part serial: 2939
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE - CORE RETURN FOR EXCHANGE PO 2-023236-05, ACTUATOR IS CAUSING COMPRESSOR STALLS.  PLEASE NOTE THAT THIS ACTUATOR (S/N 2939) WAS INSTALLED ON ENGINE LE45512 FOR ONLY 7.2 HOURS, (DO NOT REPAIR AND RETURN S/N 2939). REPLACED WITH SERVICABLE UNIT. 03/18/2004
